# SDR 20000501SH004

- Difficulty date: January 10, 2000
- Submitted: May 1, 2000
- Operation: General aviation
- Aircraft: N41148
- Make and model: Piper PA-31-350
- Aircraft serial: 318352038
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: A23D047524561731
- Condition: Leaking
- Location: Fuel System
- Part time: 50 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REPLACED HEATER FUEL SHUTOFF/REGULATOR VALVE DUE TO LEAK AT SEAL.  REPLACEMENT PART (HEAD) FAILED AT 50 HOURS TT.  SAME PROBLEM LEAKING FUEL AT SEAL/DIAPHRAGM.  (X)
